W½-estimates on the prey-predator systems with cross-diffusions and functional responses
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
As a mathematical model proposed to understand the behaviors of interacting species, cross-diffusion systems with functional responses of prey-predator type are considered. In order to obtain W½-estimates of the solutions, we make use of several forms of calculus inequalities and embedding theorems. We consider the quasilinear parabolic systems with the cross-diffusion terms, and without the self-diffusion terms because of the simplicity of computations. As the main result we derive the uniform W½ -bound of the solutions and obtain the global existence in time.
Abstract
As a mathematical model proposed to understand the behaviors of interacting species, cross-diffusion systems with functional responses of prey-predator type are considered. In order to obtain W½-estimates of the solutions, we make use of several forms of calculus inequalities and embedding theorems. We consider the quasilinear parabolic systems with the cross-diffusion terms, and without the self-diffusion terms because of the simplicity of computations. As the main result we derive the uniform W½ -bound of the solutions and obtain the global existence in time.
참고문헌 (20)
- H. Amann, "Dynamic theory of quasilinear parabolic equations, III", Global Existence Math Z, 202, pp.219~250 (1989)
- H. Amann, "Dynamic theory of quasilinear parabolic equations, II. Reaction-diffusion systems", Differential and Integral Equations, 3(1), pp.13~75 (1990)
- H. Amann, "Non-homogeneous linear and quasilinear elliptic and parabolic boundary value problems, Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992)", Teubner-Texte Math, pp.9~126 (1993)
- H. Freedman, "Deterministic Mathematical Models in Population Ecology" (1980), Marcel Dekker
- A. Friedman, "Partial Differential Equations, Holt" (1969), Rinehart and Winston
- C. Holling, "The functional response of predators to prey density and its role in mimicry and population regulation", Mem. Ent. Soc. Can, 45, pp.1~65 (1965)
- 고원률, "Positive coexistence for a simple food chain model with ratio-dependent functional response and cross-diffusion", 대한수학회논문집, 21(4), pp.701~717 (2006), 대한수학회
- Y. Kuang, "Uniqueness of limit cycles in Gause-type models of predator-prey system", Math. Biosci, 88, pp.67~84 (1988)
- K. Kuto, "Multiple coexistence states for a prey-predator system with cross-diffusion", J. Differential Equations, 197(2), pp.315~348 (2004)
- R. May, "Stability and Complexity in Model Ecosystems, 2nd ed." (1974), Princeton Univ. press
- L. Nirenberg, "On elliptic partial differential equations", Ann. Scuo. Norm. Sup. Pisa, 13(3), pp.115~162 (1959)
- A. Okubo, "Diffusion and Ecological Problems : modern perspective, Interdisciplinary Applied Mathematics, 2nd ed., Vol. 14" (2001), Springer
- C. Pao, "Strongly coupled elliptic systems and applications to Lotka-Volterra models with cross-diffusion", Nonlinear Analysis, 60, pp.1197~1217 (2005)
- L. Real, "Ecological determinants of functioal response", Ecology, 60, pp.481~485 (1979)
- K. Ryu, "Coexistence theorem of steady states for nonlinear self-cross diffusion system with competitive dynamics", J. Math. Anal. Appl, 283, pp.46~65 (2003)
- K. Ryu, "Positive steady-states for two interacting species models with linear self-cross diffusions", Discrete Contin. Dynam. Systems, 9, pp.1049~1061 (2003)
- 심성아, "Long-time Properties of Prey-Predator System with Cross-Diffusion", 대한수학회논문집, 21(2), pp.293~320 (2006), 대한수학회
- S.-A. Shim, "On the properties of solutions to predator-prey models with cross-diffusions", Proceedings of the National institute for Mathematical Sciences, 1(2), pp.100~110 (2006)
- M. A. Tsyganov, "Soliton-like phenomena in one-dimensional cross-diffusion systems: a predator-prey pursuit and evasion example", Phys. D, 197(1-2), pp.18~33 (2004)
- X. Zeng, "Non-constant positive steady states of a prey-predator system with crossdiffusions", J. Math. Anal. Appl, 332(2), pp.989~1009 (2007)
